Department of Mathematics

Dr. S.N. Bayaskar

1. Plane Symmetric Cosmological Model Of An Interacting Field In General Theory Of Relativity, Romanian Journal of physics, Bucharest., 2009, Vol. 54 No. 7-8, pp 763-770,

2. On The Line Element Of n-Dimensional Space-time Type Waves, Applied Science Periodical , (2007), Vol. IX (2), pp90-94.

3. The Co-ordinate System In Which In n-Dimensional Space-Time For Type Plane Gravitational Wave, Vidarbha Journal Of Science. , Vol.1, No.1 (2006), pp 54-60

4. Equivalency Of Anti symmetric Electromagnetic Field Tensor And Field Equation For and Type Waves In Five Dimensional Space-time, Acta Ciencia Indica,.Vol. XXXV M,3, p.1027-1031, (2009)

5. Deducing The Metric On n-Dimensional Space Time For Type Plane Gravitational Wave, Science Journal Of GVISH , Vol. IX (2), (2007), pp90-94

6. Energy Momentum Pseudo Tensor For Type Waves In Six Dimensional Space Time, Journal of Vectorial Relativity, JVR 5(2010) 1, pp 58-66.

7. Plane Symmetric String Cosmological Model In Modified Theory Of General Relativity, Vidarbha Journal Of Science , VOl. 3(1), pp 35-39, 2008

8. String Cosmological Model In Presence Of Massless Scalar Field In Modified Theory Of General Relativity, Romanian Journal of physics, Bucharest., vol.56, Nos 5-6,p 842-848, 2011

9. Existence Of Type Plane Gravitational Waves With Massless Scalar Waves And Electromagnetic Waves In Six Dimensional Space Time, Vidarbha Journal Of Science, VOL.II (1), pp 38-45, 2007

10. Existence of plane gravitational wave carry some energy in Five Dimensional Space Time, Global Journal of Science Frontier. , Vol.10 , Issue8 ,version1.0, pp 20-29, 2010

11. Plane Symmetric Cosmological Model with Thick Domain Wall In Brans Dicke Theory Of Gravitation, Bulgarian Journal Of Physics , Vol.10 issue8,version1.0, pp68-75,(2009)

12. Non-Existence Of Massive Scalar Wave With Gravitational Wave and Coupled With Gravitational And Electromagnetic Waves , Vidarbha Journal Of Science, Vol.II (1), pp 22-28, 2007

13. Viscous Fluid Cosmological Model With Varying In General Relativity, Journal of Vectorial Relativity., Vol.5 (1), pp22-29, 2010

14. Parity of FIJ and Field Equation for Plane Gravitational Waves in Higher Dimensional Space Time V6., Acta cineca Indica,, XXXVI M No. 4 (2010) pp. 683-690

15. The co-ordinate system in which g =0 for Z=t/z type plane gravitational waves in n-dimensional space-time., Ganita, Vol.60 (1), pp1-7, 2009

16. The plane gravitational waves Z=(z-t) with Energy Momentum Pseudo Tensor in Higher Dimensional space-time. , Vidarbha Journal Of Science, Vol.I, No.1, 2010

17. The Z=(z-t) type plane gravitational waves of weakened field equations in plane symmetry, Adarsha Journal of Research and Evaluatation , AJRE 2012

18. Energy Momentum Pseudo Tensor for Plane, Gravitational Wave Z = ( t/z ) Type in Higher Dimensional, Space-Time, Journal of Vectorial Relativity. JVR 6 (2011) 2 50-56

19. Existance of massless scalar waves with gravitational waves and coupled with gravitational and electromagnetic waves, Adarsha Journal of Research and Evaluatation , AJRE 2013,12-18

20. Exact Kantowski cosmological models with constant Eos parameter in Barber Second Self Creation Theory, Prespacetime Journal , 2014,Vol 5 issue 2,pp 60-68

21. Some special solutions in Bianchi type VI0 cosmological models with modified chaplygin gas in general relativity., International Journal of Modern Physics D, 2015, Vol.24, No.2, Pp 1-20

Ku. A.N. Rangari

1. Analyticity of Distributional Fourier- Laplace Transform, International Journal of Mathematical Sciences and Engineering applications; ISSN: 0973-9424, Vol.5 No. V., Page: 57-62. Sept. 2011

2. Generalized Fourier- Finite Mellin transform., International Journal of Mathematical Archive; ISSN: 2229-5046, Vol.3, No.3, Page:1257-1260, March-2012

3. Generalization of Fourier- Laplace Transforms., Archives of Applied Science Research. ISSN : 0975-508X, Vol. 4, No.6, Page. 2427-2430.Dec.- 2012

4. Generalized Fourier-Laplace Transform and Topological Properties., International Journal of Modern Mathematical Sciences. ISSN: 2166-286X, Vol.6,No. 2, Page: 77-83 , April- 2013

5. Operation Transform Formulae of Fourier-Laplace Transform., International Journal of Pure and Applied Sciences and Technology. (IJPAST) ISSN 2229- 6107, Vol. 15, No.2, Page: 62-67, April 2013 , I.F. 0.367

6. Operational calculus on Fourier-Finite Mellin Transform, International Journal of Engineering and Innovative Technology (IJEIT) , ISSN: 2277-3754, Vol. 3, Issue 4 Page: 161-164., Oct. 2013., I.F. 1.68

7. Fourier-Finite Mellin Transform and its analytical study., International Journal of Applied computational science and Mathematics (IJACSM); ISSN: 2249-3042, Vol. 4, No. 1, Page:-25-30, Jan. 2014 , I.F. 2.38

8. Generalized Fourier-Laplace Transform and Its Analytical Structure. , International Journal of Applied Mathematics and Mechanics (IJAMM) , ISSN: 0973-0184 , Vol.3, No. 1, Page:-41-46, Jan. 2014, I.F. 2.38

9. Analyticity of Generalized Fourier-Finite Mellin Transform., International Journal of Mathematical Education (IJoME), ISSN: 0973-6948 , Vol. 4, No. 1, Page:-7-12, Jan. 2014 , I.F. 2.38

10. Representation Theorem for the Distributional Fourier-Laplace Transform, , International Journal of Science and research (IJSR) ,ISSN: 2319-7064 , Vol. 3, Issue 8 , pp.341-344, August 2014 , I.F. 3.358

11. Properties of Generalized Fourier-Laplace Transform , International journal of Mathematical Archive, (IJMA), ISSN: 2229-5046 , Vol. 5, No. 8, pp. 36-40, August 2014 , I.F. 4.091

12. Abelian Theorem for Generalized Fourier-Laplace Transform , International journal of Innovation and Applied Studies, (IJIAS), ISSN: 2028-9324 , Vol. 8, No. 2, pp.549-555, Sept. 2014, I.F. 3.5

13. Operational Calculus on Generalized Fourier-Laplace Transform, International Journal of Scientific and Innovative Mathematical Research (IJSIMR), ISSN: 2347-307X (Print) & ISSN: 2347-3142 (Online) , Vol. 2, Issue 11, pp. 862-867, November 2014. I.F. 3.97

14. Introduction to Fourier-Finite Mellin Transforms, European Journal of Applied Engineering and Scientific Research, ISSN: 2278-0041 , Vol. 3, No. 3, pp. 43-48, 2014.

15. Representation theorem for the distributional Fourier-Finite Mellin transform, International Journal of Pure and Applied Research in Engineering and Technology, ISSN: 2319-507X, Vol. 3, No. 9, pp. 126-134, 2015. , I.F. 4.226

16. Adjoint Operators of Fourier-Laplace Transform, International Journal of Innovative Computer Science & Engineering, ISSN: 2393-8528, Vol.2 Issue 4, pp. 16-20, Sep.-Oct. 2015. , I.F. 4.06

17. Generalized Fourier-Laplace Transform and Differential Equations, International Journal on Recent and Innovation Trends in Computing and Communication, ISSN: 2321-8169, Vol. 3, Issue 11, pp. 6375-6378, Nov. 2015 , I.F. 5.837

18. Fourier-Finite Mellin Transforms of Some Special Functions, International Journal of Advance Research in Computer Science and Management Studies, ISSN: 2321-7782, Vol. 3, Issue 11, pp. 98-104, Nov. 2015 , I.F. 5.47

19. Applications of Fourier-Laplace transform to differential equations, International Journal of Multidisciplinary Research and Development , Online ISSN: 2349-4182 , Print ISSN: 2349-5979, Vol. 2, Issue 11, pp. 571-577, Nov. 2015, I.F. 5.742

20. Adjoint Operators of Fourier-Finite Mellin Transform, International Journal of Emerging Trends & Technology in Computer Science (IJETTCS), ISSN: 2278-6856, Vol. 4, Issue 6, pp. 10-13, Nov.-Dec. 2015 , I.F. 4.413

21. Fourier-Laplace Transforms of Some Special Functions, International Journal of Engineering Research and General Science, ISSN: 2091-2730, Vol. 3, Issue 6, pp. 922-928, Nov.-Dec. 2015, I.F. 3.843

22. Boundedness Properties for Some Integral Transform, International Journal of Innovative Research in Science, Engineering and Technology, ISSN(Online): 2319-8753 , ISSN (Print): 2347-6710 , Vol. 4, Issue 12, pp. 11759-11764, Dec. 2015 , I.F. 5.618

23. Inversion Theorem for Distributional Fourier-Finite Mellin Transform, Elixir Appl. Math., International Journal, ISSN: 2229-712X, Vol. 89, pp. 36835-36842, 2015 I.F. 5.525

24. Convolution Theorem for Distributional Fourier-Laplace transform, International Journal of Research in Engineering and Applied Sciences (IJREAS), ISSN: 2249-3905, Vol. 5, Issue 12, pp. 142-148, Dec. 2015, I.F. 5.981

25. An Application of Generalized Fourier-Finite Mellin Transform, International Journal of Innovative Research in Science, Engineering and Technology, ISSN(Online): 2319-8753, ISSN (Print): 2347-6710 , Vol. 5, Issue 1, pp. 499-505, Jan. 2016 , I.F. 5.618